Alert archive / Kentucky / Tornado Warnings in 2023
Tornado Warning 13, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Jan 3, 2023, 4:50 AM CST for Todd County, Kentucky. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 3, 2023, 4:50 AM CST (10:50 UTC)
- Expired
- Jan 3, 2023, 5:15 AM CST
- In force
- 25 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Todd County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 3, 5:01 AM CST | TSTM WND DMG | 4 N Elkton, KY | TREES DOWN AT 181/LATHAM. TREES ALSO DOWN ON DEE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 3, 2:56 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted.
585
WFUS53 KPAH 031050
TORPAH
KYC219-031115-
/O.NEW.KPAH.TO.W.0013.230103T1050Z-230103T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
450 AM CST Tue Jan 3 2023
The National Weather Service in Paducah has issued a
* Tornado Warning for...
Central Todd County in south central Kentucky...
* Until 515 AM CST.
* At 450 AM CST, a severe thunderstorm capable of producing a tornado
was located near Pembroke, or near Elkton, moving northeast at 50
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Elkton around 455 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3674 8729 3675 8732 3685 8730 3702 8706
3678 8705
TIME...MOT...LOC 1050Z 239DEG 45KT 3681 8728
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DWS2 follow-up statements
545
WWUS53 KPAH 031100
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
500 AM CST Tue Jan 3 2023
KYC219-031115-
/O.CON.KPAH.TO.W.0013.000000T0000Z-230103T1115Z/
Todd KY-
500 AM CST Tue Jan 3 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CST FOR
NORTHEASTERN TODD COUNTY...
At 459 AM CST, a severe thunderstorm capable of producing a tornado
was located near Elkton, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Todd County, including the following locations...
Justice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3676 8718 3680 8719 3691 8722 3702 8706
3678 8705
TIME...MOT...LOC 1059Z 239DEG 45KT 3687 8715
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DWS130
WWUS53 KPAH 031108
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
508 AM CST Tue Jan 3 2023
KYC219-031118-
/O.EXP.KPAH.TO.W.0013.000000T0000Z-230103T1115Z/
Todd KY-
508 AM CST Tue Jan 3 2023
...THE TORNADO WARNING FOR NORTHEASTERN TODD COUNTY WILL EXPIRE AT
515 AM CST...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1100 AM CST for south central
Kentucky.
LAT...LON 3676 8718 3680 8719 3691 8722 3702 8706
3678 8705
TIME...MOT...LOC 1108Z 239DEG 45KT 3693 8703
$$
DWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jan 3, 3:29 AM CST, 1 hour 21 minutes earlier.
Area forecast discussion, Jan 3, 3:29 AM CST, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
329 AM CST Tue Jan 3 2023
.SHORT TERM...(Today through Thursday night)
Issued at 328 AM CST Tue Jan 3 2023
A variety of hazards continues this morning. A strong upper-level
low over the central Plains is responsible for the strong
southerly low-level flow and associated rain and thunderstorms.
Based on href model data, the 850 mb jet will peak around 60 kt
early this morning. Widespread rainfall has inhibited mixing most
of last night, and not much in the way of wind reached the
surface. Even the strongest convection did not appear to produce
surface based gusts more than about 25 kt, though daylight may
reveal some isolated damage.
Just since 08z, the true warm sector appeared to have overspread
se Missouri and sw Illinois, where winds shifted into the south
and gusted to around 35 kt. A special weather statement has been
issued to highlight this hazard. As the warm sector spreads east
this morning, a short period of gusty winds will follow.
Rainfall so far has been averaging 1 to 3 inches overnight. This
has been sufficient to produce urban and poor drainage flooding,
but no reports of major flooding so far. The Flood Watch will be
allowed to continue through 15z, since widespread showers and
thunderstorms are still occurring over much of the region. The
rain will become isolated to scattered over parts of southeast
Missouri and sw Illinois by 12z, then across the rest of our area
by 18z.
As far as the intensity of the convection, the weak low-level
lapse rates have hindered surface winds so far. However, as the
true warm sector spreads north this morning, the potential may
increase for surface-based convection. The coverage of the storms
will diminish as the lapse rates steepen, so the overall severe
potential remains limited.
This afternoon will be mainly dry as low and mid-level winds
weaken and veer into the west-southwest. However, a poorly defined
surface cold front will make progress east into the mid
Mississippi Valley. The high-res models suggest some isolated
storms could initiate near this boundary this afternoon. Surface
dew points will fall only slightly to around 60 later today, and
surface capes will actually be a little higher than early this
morning. Although low level winds will be weaker and more veered,
some potential exists for strong gusty winds under the uni-
directional west-southwest deep layer flow. The overall severe
risk appears to be marginal and conditional on storm formation.
Showers and isolated thunderstorms may increase in coverage early
this evening as an impulse rotates northeast around the strong
upper-level low. Most of the increase is expected over western
Kentucky and southwest Indiana. The rain will end after midnight
as the cold front exits our region along with the upper-level
impulse.
Wednesday through Thursday will be dry and cooler. Daytime highs
will be only in the 40s on Thursday. This will be a sharp
departure from todays record highs around 70.
.LONG TERM...(Friday through Monday)
Issued at 328 AM CST Tue Jan 3 2023
The long-term period will be mainly dry but with some small
chances of rain. The upper-level flow will be zonal, with some
low amplitude shortwaves embedded in it. One such shortwave may
initiate a weak surface low that moves from the Plains to the Ohio
Valley Friday into Saturday. There is a chance of rain with this
system, but qpf wlll be light.
Another 500 mb shortwave embedded in the zonal flow will approach
from the Plains early next week, bringing small chances of light
rain. Some wet snowflakes cannot be ruled out, but temps will be
above freezing during the day. Highs will average mainly in the
40s.
&&
.AVIATION...
Issued at 1138 PM CST Mon Jan 2 2023
Rain and thunderstorms continue to move through the Quad State
region with lightning mainly along and south of the Ohio River.
Surface winds have been slow to pick up but should become breezy
out of the south overnight through tomorrow. Additional rain moves
through later tonight, continuing through the morning, with
thunderstorms possible again. IFR cigs remain likely with only
brief potential for LIFR. Cigs lift to MVFR tomorrow and possible
low end VFR. Vsby drops will be primarily with rainfall.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch until 9 AM CST this morning for ILZ075>078-080>094.
MO...Flood Watch until 9 AM CST this morning for MOZ076-086-087-100-
107>112-114.
IN...Flood Watch until 9 AM CST this morning for INZ081-082-085>088.
KY...Flood Watch until 9 AM CST this morning for KYZ001>022.
&&
SHORT TERM...MY
LONG TERM...MY
AVIATION...ATLHazardous weather outlook, Jan 3, 3:58 AM CST, 52 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 358 AM CST Tue Jan 3 2023 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-041000- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 358 AM CST Tue Jan 3 2023 /458 AM EST Tue Jan 3 2023/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight Widespread showers and thunderstorms will continue this morning. There is a risk of severe thunderstorms over parts of western Kentucky, including a tornado or two this morning. The coverage of thunderstorms will diminish to isolated by midday. However, a few strong storms could redevelop anywhere across the area this afternoon. Strong gusty winds are possible with these storms. A Flood Watch remains in effect through mid-morning. Please refer to the Flood Watch for details. Outside of thunderstorms, strong gusty south winds are expected this morning, possibly up to 40 mph at times. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation has been requested in parts of west Kentucky this morning. York
In the hours before
Special weather statement, Jan 3, 2:25 AM CST, 2 hours 25 minutes before
Special Weather Statement National Weather Service PADUCAH KY 225 AM CST Tue Jan 3 2023 ILZ075>078-080>094-KYZ001>006-MOZ076-086-087-100-107>112-114- 031300- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Fulton-Hickman-Carlisle-Ballard- McCracken-Graves-Perry MO-Bollinger-Cape Girardeau-Wayne MO- Carter-Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- Including the cities of Mount Vernon, Fairfield, Albion, Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, Metropolis, Hickman, Clinton, Bardwell, Wickliffe, Paducah, Mayfield, Perryville, Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, and New Madrid 225 AM CST Tue Jan 3 2023 ...Strong Gusty South Winds This Morning... South winds were gusting to around 40 mph across southeast Missouri and southwest Illinois early this morning. These gusty south winds will develop across far western Kentucky and the remainder of southern Illinois early this morning. Use extra care if you travel early this morning. Loose objects and small limbs may be blown onto roadways. York
Special weather statement, Jan 3, 2:27 AM CST, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Paducah KY
227 AM CST Tue Jan 3 2023
KYZ012-013-016-017-030915-
Christian KY-Caldwell KY-Hopkins KY-Trigg KY-
227 AM CST Tue Jan 3 2023
...A strong thunderstorm will impact portions of northern Christian,
southeastern Caldwell, northeastern Trigg and southeastern Hopkins
Counties through 315 AM CST...
At 227 AM CST, Doppler radar was tracking a strong thunderstorm near
Cobb, or 7 miles northeast of Cadiz, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Crofton around 245 AM CST.
Other locations in the path of this storm include Nortonville.
This includes the following highways...
Interstate 24 in Kentucky between Mile Markers 61 and 66.
Interstate 69 in Kentucky between Mile Markers 104 and 107.
Western Kentucky Parkway between Mile Markers 39 and 40.
Pennyrile Parkway between Mile Markers 18 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3686 8775 3701 8788 3724 8743 3714 8733
3713 8733 3711 8731 3711 8729 3710 8728
3708 8728 3707 8726
TIME...MOT...LOC 0827Z 239DEG 47KT 3696 8774
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JGGSpecial weather statement, Jan 3, 2:29 AM CST, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Paducah KY
229 AM CST Tue Jan 3 2023
KYZ008-009-012-030900-
Marshall KY-Calloway KY-Trigg KY-
229 AM CST Tue Jan 3 2023
...A strong thunderstorm will impact portions of Calloway,
southeastern Marshall and southwestern Trigg Counties through 300 AM
CST...
At 228 AM CST, Doppler radar was tracking a strong thunderstorm near
Cottage Grove, or 11 miles northwest of Paris, moving northeast at 60
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Murray around 245 AM CST.
Other locations in the path of this storm include Land Between The
Lakes Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3650 8849 3651 8849 3689 8809 3668 8799
3668 8807 3660 8804 3650 8817
TIME...MOT...LOC 0828Z 224DEG 50KT 3643 8843
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JGGLocal storm report, Jan 3, 4:44 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
444 AM CST TUE JAN 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 AM FLASH FLOOD 6 E MURRAY 36.62N 88.21W
01/03/2023 CALLOWAY KY EMERGENCY MNGR
FLOODING IN LOW LYING AREAS OF THE COUNTY.
ONE PICKUP TRUCK STALLED IN FLOOD WATERS.
&&Special weather statement, Jan 3, 4:45 AM CST, 5 minutes before
Special Weather Statement
National Weather Service Paducah KY
445 AM CST Tue Jan 3 2023
KYZ017-021-022-031130-
Muhlenberg KY-Todd KY-Christian KY-
445 AM CST Tue Jan 3 2023
...Strong thunderstorms will impact portions of Muhlenberg, eastern
Christian and Todd Counties through 530 AM CST...
At 445 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Graham to near Oak Grove. Movement was
east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Graham and Weir around 450 AM CST.
Central City, Powderly and Greenville around 455 AM CST.
Elkton around 500 AM CST.
This includes Western Kentucky Parkway between Mile Markers 44 and
65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1100 AM CST for south central
Kentucky.
&&
LAT...LON 3709 8690 3706 8705 3664 8706 3664 8736
3704 8731 3716 8736 3716 8734 3719 8731
3726 8739 3734 8714 3732 8711 3736 8708
3737 8705 3732 8699 3727 8698 3723 8692
3718 8689 3718 8692 3714 8693 3711 8689
TIME...MOT...LOC 1045Z 250DEG 42KT 3722 8731 3667 8735
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DWSLocal storm report, Jan 3, 4:48 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
448 AM CST TUE JAN 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 AM FLASH FLOOD 4 SW CADIZ 36.83N 87.87W
01/03/2023 TRIGG KY LAW ENFORCEMENT
FAIRLY WIDESPREAD FLOODING OF LOW LYING
ROADS, SEVERAL ROADS CLOSED.
&&
JGGThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 8:50 PM CST | Special Weather Statement | PAH | McCracken | 40 min |
| Jan 2, 8:51 PM CST | Areal Flood Advisory | PAH | Ballard, Carlisle, Fulton, Hickman | 3 hr |
| Jan 2, 9:03 PM CST | Severe Thunderstorm Warning | PAH | Graves, Livingston, McCracken, Marshall | 27 min |
| Jan 2, 9:12 PM CST | Tornado Warning | PAH | Livingston, McCracken, Marshall | 13 min |
| Jan 2, 9:14 PM CST | Areal Flood Advisory | PAH | Graves, Livingston, McCracken, Marshall | 4 hr |
| Jan 2, 9:26 PM CST | Special Weather Statement | PAH | Crittenden, Livingston, Lyon | 49 min |
| Jan 2, 9:34 PM CST | Areal Flood Advisory | PAH | Crittenden | 4 hr |
| Jan 2, 9:50 PM CST | Areal Flood Advisory | PAH | Henderson, Union, Webster | 4 hr |
| Jan 2, 10:16 PM CST | Tornado Warning | PAH | Fulton, Graves, Hickman | 29 min |
| Jan 2, 10:34 PM CST | Special Weather Statement | PAH | Daviess, Henderson, McLean | 41 min |
| Jan 2, 10:37 PM CST | Tornado Warning | PAH | Calloway, Graves, Marshall | 38 min |
| Jan 2, 11:00 PM CST | Tornado Warning | PAH | Calloway, Marshall | 30 min |
| Jan 2, 11:15 PM CST | Tornado Warning | PAH | Lyon, Marshall | 18 min |
| Jan 3, 12:28 AM CST | Special Weather Statement | PAH | Todd | 47 min |
| Jan 3, 1:06 AM CST | Tornado Warning | PAH | Christian, Todd | 24 min |
| Jan 3, 1:11 AM CST | Tornado Warning | PAH | Christian, Todd | 34 min |
| Jan 3, 1:29 AM CST | Areal Flood Advisory | PAH | Christian, Todd | 3 hr |
| Jan 3, 1:34 AM CST | Tornado Warning | PAH | Todd | 8 min |
| Jan 3, 2:22 AM CST | Areal Flood Advisory | PAH | Calloway, Marshall, Trigg | 51 min |
| Jan 3, 2:27 AM CST | Special Weather Statement | PAH | Christian | 48 min |
| Jan 3, 2:29 AM CST | Special Weather Statement | PAH | Calloway | 31 min |
| Jan 3, 2:57 AM CST | Areal Flood Advisory | PAH | Caldwell, Christian, Hopkins, Muhlenberg, Todd, Trigg | 32 min |
| Jan 3, 3:13 AM CST | Flash Flood Warning | PAH | Calloway, Marshall, Trigg | 6 hr |
| Jan 3, 3:15 AM CST | Tornado Warning | PAH | Christian | 30 min |
| Jan 3, 3:25 AM CST | Tornado Warning | PAH | Christian, Hopkins | 11 min |
| Jan 3, 3:29 AM CST | Flash Flood Warning | PAH | Caldwell, Christian, Hopkins, Muhlenberg, Todd, Trigg | 6 hr |
| Jan 3, 3:33 AM CST | Tornado Warning | PAH | Christian, Muhlenberg, Todd | 27 min |
| Jan 3, 3:53 AM CST | Tornado Warning | PAH | Muhlenberg | 16 min |
| Jan 3, 4:12 AM CST | Severe Thunderstorm Warning | PAH | Christian, Trigg | 48 min |
| Jan 3, 4:42 AM CST | Areal Flood Advisory | PAH | Christian, Todd | 59 min |
| Jan 3, 4:45 AM CST | Special Weather Statement | PAH | Muhlenberg, Todd | 45 min |
| Jan 3, 5:32 AM CST | Special Weather Statement | PAH | Todd | 43 min |
| Jan 3, 5:39 AM CST | Severe Thunderstorm Warning | PAH | Todd | 17 min |
| Jan 3, 5:41 AM CST | Flash Flood Warning | PAH | Christian, Todd | 3 hr |
| Jan 3, 9:00 AM CST | Areal Flood Warning | PAH | Muhlenberg | 3 hr |
Nearby
Tornado Warnings in Kentucky, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.